Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold


Authors: Kyong T. Hahn and Josephine Mitchell
Journal: Bull. Amer. Math. Soc. 73 (1967), 668-670
MathSciNet review: 0243119
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, An extension of Schwarz's lemma, Trans. Amer. Math. Soc. 43 (1938), 359-364. MR 1501949
  • 2. S. Bergman, Sur les fonctions orthogonales de plusiers variables complexes avec les applications à la theorie des fonctions analytiques, Mem. Sci. Math. 106 (1947), Paris. MR 32776
  • 3. A. Dinghas, "Ein N-dimensionalen Analogen des Schwarz-Pickschen Flächensatzes für holomorphe Abbildungen der komplexen Einheitskugel in eine Kähler Mannigfaltig-keit", in Festschrift zur Gedachtnisfeier für Karl Weierstrass 1815-1965, Wiss. Abh. Arbeitsgemeinschaft Forsch. des Landes Nordr.-Westfalen, Bd. 33, Westdeutscher Verlag, Cologne, 1966. MR 203077
  • 4. K. T. Hahn and Josephine Mitchell, Generalization of Schwarz-Pick lemma to invariant volume in Kähler manifold, Trans Amer. Math. Soc. 127 (1967). MR 243120
  • 5. K. T. Hahn and Josephine Mitchell, Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold, II, (to appear). MR 261516
  • 6. I. I. Pjateckiĭ-Šapiro, Geometry of classical domains and theory of automorphic functions, Fizmatgiz, Moscow, 1961. MR 136770
  • 7. È. B. Vinberg, S. G. Gindikin and I. I. Pjateckiĭ-Šapiro, Classification and canonical realization of complex homogeneous bounded domains, Trudy Moscow, Mat. Obsc. 12 (1963), 359-388, Trans. Moscow Math. Soc. 12 (1963), 404-437. MR 158415


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11817-2